# SDR COEA0204222

- Difficulty date: December 11, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N222DG
- Make and model: Frchld F27F
- Aircraft serial: 31
- System (JASC): 2424 · AC Regulator
- Part: Control Unit
- Part number: 21B671A
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DEICE ALTERNATOR FAILED IN FLIGHT DURING CLIMB.  MAINTENANCE PERSONNEL REPLACED AC CONTROL UNIT.  AIRCRAFT RETURNED TO SERVICE.  (M)
